Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 102, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Sep 29, 2006, 1:01 PM CDT for 15 counties in Florida. It took effect at Sep 30, 2006, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2006, 1:01 PM CDT (18:01 UTC)
- In effect from
- Sep 30, 2006, 12:00 PM CDT
- Expired
- Sep 30, 2006, 5:39 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 291801 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 201 PM EDT FRI SEP 29 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON SATURDAY AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION....DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION OVER THE FIRST PART OF THE WEEKEND BEHIND THE COLD FRONT WHICH MOVED THROUGH LAST NIGHT. SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES ON SUNDAY SHOULD REDUCE THE RED FLAG POTENTIAL AT THAT TIME. FLZ034-300000- /O.CAN.KTAE.FW.A.0084.060930T1700Z-061001T0000Z/ /O.CON.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/ DIXIE- 201 PM EDT FRI SEP 29 2006 ...FIRE WEATHER WATCH IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SATURDAY...BUT THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-300000- /O.UPG.KTAE.FW.A.0084.060930T1700Z-061001T0000Z/ /O.NEW.KTAE.FW.W.0102.060930T1700Z-061001T0000Z/ /O.CON.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 101 PM CDT FRI SEP 29 2006 /201 PM EDT FRI SEP 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
4 follow-up statements
000 WWUS82 KTAE 292340 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 740 PM EDT FRI SEP 29 2006 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE FLORIDA PANHANDLE AND BIG BEND FOR FRIDAY AFTERNOON HAS BEEN CANCELLED... ...A RED FLAG WARNING REMAINS IN EFFECT FOR SATURDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION....DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION OVER THE FIRST PART OF THE WEEKEND BEHIND THE COLD FRONT WHICH MOVED THROUGH THE AREA THURSDAY NIGHT. SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES ON SUNDAY SHOULD REDUCE THE RED FLAG POTENTIAL AT THAT TIME. FLZ007-009>019-026>029-301130- /O.CAN.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/ /O.CON.KTAE.FW.W.0102.060930T1700Z-061001T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 640 PM CDT FRI SEP 29 2006 /740 PM EDT FRI SEP 29 2006/ ...RED FLAG WARNING IS CANCELLED FOR FRIDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR THE FLORIDA PANHANDLE AND BIG BEND... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR FRIDAY AFTERNOON. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-300045- /O.CAN.KTAE.FW.W.0101.000000T0000Z-060930T0000Z/ DIXIE- 740 PM EDT FRI SEP 29 2006 ...RED FLAG WARNING IS CANCELLED FOR FRIDAY AFTERNOON FOR THE FLORIDA BIG BEND... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR FRIDAY AFTERNOON. $$ FOURNIER
000 WWUS82 KTAE 300758 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 358 AM EDT SAT SEP 30 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... .DISCUSSION...THE DRY AIR IS NOW WELL ESTABLISHED ACROSS THE REGION AND WILL REMAIN IN PLACE THROUGH MUCH OF THE UPCOMING WEEKEND. THIS DRY AIR WILL COMBINE WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S TO PRODUCE AN EXPECTED LONG DURATION OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS MUCH OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS. ALTHOUGH RELATIVE HUMIDITY LEVELS ARE EXPECTED TO FALL INTO THE 30S ONCE AGAIN ON SUNDAY AFTERNOON...DURATIONS ARE NOT ANTICIPATED AND RED FLAG CONDITIONS ARE NOT EXPECTED AT THIS TIME. FLZ007-009>019-026>029-302300- /O.EXT.KTAE.FW.W.0102.060930T1700Z-060930T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 258 AM CDT SAT SEP 30 2006 /358 AM EDT SAT SEP 30 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MROCZKA
000 WWUS82 KTAE 301756 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 156 PM EDT SAT SEP 30 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON AND EARLY EVENING FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND MUCH OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... DISCUSSION...THE DRY AIR WILL REMAIN WELL ENTRENCHED ACROSS THE REGION THROUGH THE REST OF THE WEEKEND. THIS AIR WILL COMBINE WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER TO MIDDLE 80S THIS AFTERNOON AND MID TO UPPER 80S ON SUNDAY TO PRODUCE LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS MUCH OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND REGIONS. FLZ011-013-016>019-026>029-302300- /O.NEW.KTAE.FW.W.0103.061001T1800Z-061002T0000Z/ /O.CON.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE- 1256 PM CDT SAT SEP 30 2006 /156 PM EDT SAT SEP 30 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-012-014-015-302300- /O.CON.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN- 1256 PM CDT SAT SEP 30 2006 /156 PM EDT SAT SEP 30 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 302239 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 639 PM EDT SAT SEP 30 2006 ...THE RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND PANHANDLE FOR SATURDAY... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... .DISCUSSION...DAYTIME HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE LOW RELATIVE HUMIDITY AND RED FLAG CONDITIONS SUNDAY AFTERNOON ACROSS PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. FLZ011-013-016>019-026>029-011130- /O.CAN.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/ /O.CON.KTAE.FW.W.0103.061001T1800Z-061002T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE- 539 PM CDT SAT SEP 30 2006 /639 PM EDT SAT SEP 30 2006/ ...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND PANHANDLE FOR SATURDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-012-014-015-302345- /O.CAN.KTAE.FW.W.0102.000000T0000Z-060930T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-GULF-FRANKLIN- 539 PM CDT SAT SEP 30 2006 /639 PM EDT SAT SEP 30 2006/ ...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND PANHANDLE FOR SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR SATURDAY. $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 12:38 PM CDT, 23 minutes earlier.
Area forecast discussion, Sep 29, 12:38 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EDT FRI SEP 29 2006
.SYNOPSIS...COLD FRONT LOCATED WELL SOUTH OF OUR COASTAL WATERS...
RUNNING THROUGH THE CNTRL FL PENINSULA AND ACROSS THE NORTHERN GULF
INTO SOUTH TX NEAR CORPUS AS EVIDENCED BY THIN LINE OF CLOUDS ALONG
THE BOUNDARY. CLEAR SKIES OVER OUR AREA...AND A PRETTY TIGHT DEW PT
GRADIENT AS WELL WITH MID TO UPR 50S IN THE SE BIG BEND AND LWR TO
MID 40S ACROSS OUR NORTHERN COUNTIES.
&&
.SHORT TERM...SHOULD BE A BEAUTIFUL AND COOL NIGHT TONIGHT. NOT
MAKING MUCH CHANGES TO PREVIOUS FCSTS OF MID 40S MOST INLAND
LOCATIONS TO MID 50S NEAR THE COAST. THESE NUMBERS WONT THREATEN
ANY RECORDS...BUT WILL BE THE COOLEST WEVE SEEN IN A WHILE. MAV
GUIDANCE IS BY FAR THE COOLEST TONIGHT AND HAVE WENT CLOSE TO THOSE
NUMBERS AT MOST LOCATIONS DUE TO CURRENT TRENDS. MODELS IN GOOD
AGREEMENT WITH HIGHS TOMORROW...CLEAR SKIES WILL ALLOW TEMPS TO
REBOUND BACK INTO THE LWR TO MID 80S. BY SUNDAY...THE SFC HIGH WILL
MOVE OVERHEAD AND THEN EAST OF THE AREA...WITH AN UPR RIDGE
BUILDING IN AS WELL...AND TEMPS IN THE MORNING WILL BE MUCH CLOSER
TO NORMAL FOR THIS TIME OF YEAR AND AFTN HIGHS SUNDAY WILL BE BACK
UP IN THE MID TO UPR 80S.
.LONG TERM...SUN NIGHT THROUGH FRI.
THIS WILL BE A DRY AND WARM PERIOD. AS HEIGHTS RISE OVER THE SERN
CONUS, SO WILL TEMPS. DAYTIME HIGHS WILL BE AT OR ABOVE NORMAL IN
THE MID TO UPPER 80S GENERALLY. MORNING TEMPS WILL START OUT A BIT
COOL, BUT SHOULD MODERATE BACK TO NORMAL BY THU. THE GFS SHOWS A
BACKDOOR FRONT TRYING TO PUSH INTO THE AREA FROM THE NE ON THU.
AFTER LOOKING AT THE ECMWF, WE FEEL THE UPPER RIDGE WILL WIN THIS
BATTLE, SO WE DID NOT BITE OFF ON THE SLIGHT CHANCE POPS FOR THIS
DAY JUST YET.
&&
.MARINE...WINDS OVER THE WATERS HAVE DIMINISHED AS EXPECTED TO
AROUND 5-10KTS ALTHOUGH SEAS ARE STILL UP AROUND 3-4FT. EXPECT THESE
TO GRADUALLY SUBSIDE AS WELL THIS EVNG AND OVERNIGHT. WINDS WILL
REMAIN 5-10KTS FROM THE NW THROUGH NE THROUGHOUT THE WEEKEND...BUT
LOOK TO PICK BACK UP AGAIN ON MONDAY WHEN A STRONG HIGH BUILDS DOWN
FROM THE NORTH.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.
&&
.FIRE WEATHER...WILL CONTINUE THE RED FLAG WARNING THIS AFTN AS WE
ARE SEEING MULTIPLE SITES IN FL LESS THAN 35 PERCENT. WILL ALSO SEE
SIMILAR CONDITIONS TOMORROW AND WILL UPGRADE CURRENT WATCH TO A
WARNING...BUT DROP DIXIE COUNTY. AS FAR AS SUNDAY GOES...A FEW OF OUR
NORTHERN-MOST COUNTIES IN THE BIG BEND MAY SEE 3-4 HRS OF RHS LESS
THAN 35 PERCENT...BUT WILL HOLD OFF ON ISSUING A WATCH FOR NOW DUE
TO UNCERTAINTY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 47 86 53 89 / 00 00 00 00
PANAMA CITY 57 83 61 88 / 00 00 00 00
DOTHAN 47 82 56 87 / 00 00 00 00
ALBANY 45 83 55 87 / 00 00 00 00
VALDOSTA 49 84 56 88 / 00 00 00 00
CROSS CITY 54 85 59 88 / 00 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM TODAY FOR THE FOLLOWING ZONES:
BAY...CALHOUN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
TAYLOR...WAKULLA...AND WASHINGTON.
RED FLAG WARNING FROM 1 PM SATURDAY TO 8 PM SATURDAY FOR THE
FOLLOWING ZONES: BAY...CALHOUN...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
AND WASHINGTON.
&&
AVIATION...GOULD
REST OF DISCUSSION...MCNATTHazardous weather outlook, Sep 29, 4:03 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 503 AM EDT FRI SEP 29 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-301000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 403 AM CDT FRI SEP 29 2006 /503 AM EDT FRI SEP 29 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO SEVERE WEATHER IS EXPECTED AT THIS TIME. WINDS OVER THE GULF OF MEXICO COASTAL WATERS WILL BE STRONG OUT OF THE NORTH EARLY THIS MORNING BEHIND A COLD FRONT. MARINERS SHOULD EXERCISE CAUTION IF VENTURING OUT THIS MORNING. WINDS WILL SUBSIDE BY THIS AFTERNOON. DRIER AIR FILTERING INTO THE REGION BEHIND THE COLD FRONT WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 18-WOOL
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.